# SDR HEEA966443

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Air
- Part number: 350A54108004
- Condition: Cracked
- Location: Engine
- Part time: 499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR INTAKE IS CRACKED.
